On the Chow group of certain types of Fano threefolds
Compositio Mathematica, Volume 39 (1979) no. 1, p. 47-105
@article{CM_1979__39_1_47_0,
     author = {Bloch, Spencer and Murre, J. P.},
     title = {On the Chow group of certain types of Fano threefolds},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {39},
     number = {1},
     year = {1979},
     pages = {47-105},
     zbl = {0426.14018},
     mrnumber = {539001},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__39_1_47_0}
}
Bloch, S.; Murre, J. P. On the Chow group of certain types of Fano threefolds. Compositio Mathematica, Volume 39 (1979) no. 1, pp. 47-105. http://www.numdam.org/item/CM_1979__39_1_47_0/

[1] S.S. Abhyankar: Resolution of singularities of embedded algebraic surfaces. Academic Press, New York 1966. | MR 217069 | Zbl 0147.20504

[2] W. Barth, and A. Van De Ven: Lines on hypersurfaces, Archiv der Math. 31 (1978) 96-104. | MR 510081 | Zbl 0383.14003

[3] A. Beauville: Variétés de Prym et jacobiennes intermédiaires. Ann. Scient. de l'Ecole Norm. Sup. 10 (1977) 304-392. | Numdam | MR 472843 | Zbl 0368.14018

[4] S. Bloch: An example in the theory of algebraic cycles, in Algebraic K-theory, Evanston 1976, Lect. Notes in Math. No. 551, 1-30, Springer Verlag, Heidelberg 1976. | MR 480504 | Zbl 0358.14003

[5] S. Bloch: Torsion algebraic cycles and a theorem of Roitman, (to appear in Comp. Math.). | Numdam | MR 539002 | Zbl 0463.14002

[6] W.-L. Chow: On the quotient variety of an abelian variety. Proc. Nat. Acad. Sci. U.S.A. 38 (1952), 1039-1044. | MR 52156 | Zbl 0049.38701

[7] C.H. Clemens and P.A. Griffiths: The intermediate jacobian of the cubic threefold, Annals of Math. 95 (1972), 281-356. | MR 302652 | Zbl 0214.48302

[8] F. Enriques: Sopra una involuzione non razionale dello spazio, Rend. Acc. Lincei (5a) 21 (1912), 81-83. | JFM 43.0702.01

[9] P.A. Griffiths: Periods of integrals on algebraic manifolds I, II, Amer. J. of Math. 90 (1968), 568-626, 805-865. | Zbl 0183.25501

[FGA] A. Grothendieck: Fondements de la Géométrie Algébrique, Séminaire Bourbaki 1957-62, Secrét. Math., Paris 1962. | MR 146040 | Zbl 0239.14002

[SGA 1] A. Grothendieck: Séminaire de Géométrie Algébrique 1, Lecture Notes in Math. 224, Springer-Verlag, Heidelberg 1971. | Zbl 0234.14002

[SGA 4] A. Grothendieck, M. Artin and J.L. Verdier: Séminaire de Géométrie Algébrique 4, Lecture Notes in Math. 305, Springer-Verlag, Heidelberg 1973. | MR 354654 | Zbl 0245.00002

[10] S.L. Kleiman: Algebraic cycles and the Weil conjectures, in Dix exposés sur la cohomologie des schémas, 359-386, North-Holland, Amsterdam 1968. | MR 292838 | Zbl 0198.25902

[11] S. Lang: Abelian varieties, Interscience Publ. New York 1959. | MR 106225 | Zbl 0098.13201

[12] D. Lieberman: Intermediate jacobians, in Algebraic Geometry Oslo 1970, 125-141, Wolters-Noordhoff, Groningen 1972. | MR 424832 | Zbl 0249.14015

[13] D. Mumford: Abelian varieties, Oxford Univ. Press, Oxford 1970. | Zbl 0223.14022

[14] D. Mumford: Prym varieties I, in Contributions to Analysis, a collection of papers dedicated to L. Bers, 325-350, Academic Press, New York 1974. | MR 379510 | Zbl 0299.14018

[15] D. Mumford: Algebraic Geometry I, Complex projective varieties, Grundlehren 221, Springer-Verlag, Heidelberg 1976. | MR 453732 | Zbl 0356.14002

[16] J.P. Murre: Algebraic equivalence modulo rational equivalence on a cubic threefold, Comp. Math. 25 (1972), 161-206. | Numdam | MR 352088 | Zbl 0242.14002

[ 17] J.P. Murre: Reduction of the proof of the non-rationality of a non-singular cubic threefold to a result of Mumford, Comp. Math. 27 (1973), 63-82. | Numdam | MR 352089 | Zbl 0271.14020

[18] J.P. Murre: Some results on cubic threefolds, in Classification of algebraic varieties and compact complex manifolds, Lect. Notes in Math. No 412, 140-164, Springer-Verlag, Heidelberg 1974. | MR 374145 | Zbl 0299.14019

[19] J.P. Murre: On a uniqueness theorem for certain kinds of birational transformations, Indag. Math. 21 (1959), 129-134. | MR 118720 | Zbl 0098.34401

[20] A.A. Roitman: Private correspondence.

[21] L. Roth: Algebraic threefolds, Ergeb. der Math., Neue Folge, Heft 6, Springer-Verlag, Heidelberg 1955. | MR 76426 | Zbl 0066.14704

[22] P. Samuel: Rational equivalence of algebraic cycles, Amer. J. of Math. 78 (1956), 383-400. | MR 95845 | Zbl 0075.16002

[23] B.R. Tennison: On the quartic threefold, Proc. London Math. Soc. (3) 29 (1974), 714-734. | MR 419453 | Zbl 0308.14005

[24] A.N. Tjurin, Five lectures on three dimensional varieties, Russian Math. Surveys 27 (1972), 1-53. | MR 412196 | Zbl 0263.14012

[25] (added) V.A. Iskovskih: Fano 3-fold I (resp. II), Izvestija A.N. SSSR, Ser. Matem. 41 (1977) 516-562 (resp. ibid. 42 (1978) 506-549)= Math. of the USSR, Izvestije 11 (1977) 485-527 (resp. forthcoming). | Zbl 0382.14013